Colorings of Periodic Homeomorphisms

Volume 57 / 2009

Yuji Akaike, Naotsugu Chinen, Kazuo Tomoyasu Bulletin Polish Acad. Sci. Math. 57 (2009), 63-74 MSC: Primary 54C05; Secondary 54F45. DOI: 10.4064/ba57-1-7


We calculate the exact value of the color number of a periodic homeomorphism without fixed points on a finite connected graph.


  • Yuji AkaikeKure National College of Technology
    2-2-11 Aga-Minami Kure-shi
    Hiroshima 737-8506, Japan
  • Naotsugu ChinenHiroshima Institute of Technology
    2-1-1 Miyake, Saeki-ku
    Hiroshima 731-5193, Japan
  • Kazuo TomoyasuMiyakonojo National College of Technology
    473-1 Yoshio-cho Miyakonojo-shi
    Miyazaki 885-8567, Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image